# SDR ASAA2023012341618

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N237AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36357
- Aircraft time: 23,964 hours, 7,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MTC 78233008-EMERGENCY EXIT LIGHTS OPS TEST- FOUND TWO OVERHEAD BIN EMERGENCY LIGHTS INOP ON R/H SIDE ABOVE ROWS 25DEF AND 29 DEF. BOTH LIGHTS TURN ON AND BLINK SHORTLY BEFORE TURNING OFF. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK FOR EMERGENCY LIGHTS LOCATED ABOVE OVERHEAD BINS 25DEF AND 29DEF PER AMM 33-51-06-960-805. OPS CHECK GOOD.
